MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05458544001
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infusion device shut off without first providing an error or alert message.The customer had symptoms of high blood sugar and tested her blood sugar at over 500 mg/dl on her aviva combo meter.Then she looked at her pump and noticed it was blank.After changing the battery the pump powered on.The customer used the pump bolus to correct her high blood sugar.

Brand Name
ACCU-CHEK SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key11404946
Report Number3011393376-2021-00712
Device Sequence Number11904299
Product Code LZG
UDI-Device Identifier04015630883806
UDI-Public04015630883806
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05458544001
Device Catalogue Number05458544001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date05/06/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN; UNKNOWN INSULIN
Patient Age68 YR
Patient Weight91